# SDR FDEA201010144081

- Difficulty date: October 14, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 38,846 hours, 13,663 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: A551779020100
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER EXTERIOR SKIN IS GOUGED AT THE FUEL ACCESS PANEL 333 FB CUTOUT. SMOOTHED AREA.  ORIGINAL 0.268.  REMAINING 207.  FOUND IN LIMITS IAW EA 6-510-136714 REV "A";  HORIZONTAL STABILIZER - LOWER PANEL GOUGED AROUND ACCESS HOLE BETWEEN RIB 17 AND 18 (LHS)".  ALODINED, PRIMED AND PAINTED IAW SRM 51-75-10.
